Ok Guys, First time member and poster.
Have had issues being tired and roller-coaster sex drive for 10 years (sometimes super horny for 3-4 days and then libido for 3-4 days). Used Viagra regularly but I now believe that it was not a blood supply issue - it was poor libido due to hormones.
Went to Dr, demanded labs and Testosterone. Labs showed Total Testosterone at 254.
They didn’t look at E2 and I didn’t know enough at the time to tell them.
Starting a few weeks ago, I took 100 mg of Generic Androgel 1% daily (50 mg in AM and 50mg in PM). I was also applying some to my man parts for the additional absorption (I know not recommended).
Sorry if this is TMI: Long story short, 3 days after starting I was the horniest I have ever been in my life. All I could think of was sex. My wife of 10 years told me to, “stop looking at her like a piece of meat.” I couldn’t stop looking at her boobs and grabbing her, lol.
In 2 weeks I had made more progress building muscle in the gym than I had over the past year (no kidding). I had double the energy, was stronger and felt great after 6 hours of sleep - waking on my own. I used to be super tired even with 8 hours of sleep.
I had super boners every morning (had to masturbate about twice a day to keep myself under control). Needless to say it was f-ing AWESOME!!! My pants got looser too so I was losing fat. I even think I looked younger / my skin was in better shape. It was amazing and I was the happiest I have ever been in my life. I felt calm, no stress, was a sexual Tyrannosaurus, strongest erections of my life, gaining muscle and burning fat. I had more patience for my wife and son too.
After that two weeks, something changed. The massive sex drive tapered off over a few days time and I descended back to being a mortal. I think I lost some of that muscle gain also. And I had a breakout along my hairline and in my scalp - nothing major but that is not normal for me at all so something was up. HUGE Disappointment dudes. I stopped using the gel about 4-5 days ago since it did me no good anymore and got a script for Depo Testosterone Cypionate.
Yesterday I started my first injection of Testosterone Cypionate I will list my new medicine protocol at the bottom of this post.
I don’t know what caused the sudden drop of benefits. Maybe high E2? Maybe my skin adapted and stopped absorbing the gel? Maybe my natural T production stopped real fast due to applying to my nuts? Maybe all of the above.
I don’t know what my levels where during the “Awesome Phase” - I wish I did. If you ever hit that point you should drop everything and go do blood work so you know your sweet spot.
Can anyone please help me understand what caused the quick drop off of the benefits I had? How do I get it back? Am I being too impatient on the Test Cyp?
I would literally give my right nut to get back to where I was and stay there. I would surgically remove it and hand it over. Literally.
37 yrs old, 6’ 190lbs. Here is the new protocol which I started yesterday. So far I have done one inject of Test Cyp and a bit less than 1/2 Anastrozole (Arimidix). So far I can’t tell anything is happening:
Day 1: Testosterone Cypionate 1/2 ml (Cypionate Intramuscular buttocks shot)
Day 2: Arimidex 1/2 tablet (estrogen blockers)
Day 3: HCG 500 units (50U on the insulin syringe) (natural testosterone stimulation)(Subcutaneous injection in the belly)(Refrigerate)
Day 4: Testosterone Cypionate 1/2 ml (Cypionate Intramuscular buttocks shot) Arimidex 1 capsule(estrogen blockers)
Day 5: Arimidex 1/2 tablet (estrogen blockers)
Day 6: HCG 500 units (50U on the insulin syringe) (natural testosterone stimulation)(Subcutaneous injection in the belly)(Refrigerate)
Day 7: No Meds
Please help me understand what happened to mess me up and what I need to do to get back to that great place? If you are experienced, please lend me your expertise as I will be forever grateful for your help.